# SDR 97ZZZX3738

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27FV
- Make and model: Cessna T210N
- Aircraft serial: 21063483
- Engine: Cont TSIO520R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 649277
- Condition: Spalled
- Location: Cyl Nr 1/2
- Part time: 352 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION ON TCM FACTORY REMANUFACTURED TSIO520R (TIME 352.1 HOURS), CYLINDERS NR 1 AND NR 2 HAVE EXHAUST VALVE LEAKING.  UPON CYLINDER REMOVAL AND HYDRAULIC LIFTER INSPECTION, REVEALED SPALLED LIFTERS IN NR 1 INTAKE AND EXHAUST POSTION.
